U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

neosporin on inside labia, is it safe?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Not recommended.: Using neosporin can set you up to develop sensitivity to one of the antibiotics it contains - especially neomycin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 44-year-old member asked:

Can I use neosporin on my vulva?

1 doctor answer2 doctors weighed in
Dr. Joseph Bark
Dermatology 49 years experience
Neosporin: Not only would i not use neosporin on the volvo are areas but i would not use neosporin. The neomycin in this medicine is potentially sensitizing and can cause an allergic rash.
TX
A female asked:

Can I put neosporin on my labia minora?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Neosporin: Neosporin is not harmful if used on the labia minora but has limited value. This is not a medication that Obgyns would prescribe for labial problems. The most important step is to determine what is wrong that makes you feel that you need Neosporin. If there is a bump or blister on the genitals then this should be evaluated by a doctor to determine the cause and treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.